# SDR 05FDEA01072

- Difficulty date: April 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53970713213
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, BETWEEN FR 54.1 AND FR 54.2 ON STR 56 RT HAS 1 EA AREA OF   CORROSION.  REMOVED AND REPLACED WITH NEW STRINGER SECTION BETWEEN FRAMES 54.2 AND 54.1 IAW A310 SRM  53-10-14, CUT AND SPLICED FRAME 54.2 IAW A310 SRM 53-10-13 REF EA 6-5320-87234.
